When did you last take the oxy? I think it's 3 days from the last dose until you can take the sub. Let's see what others say. Or you can give your doctor a call...
I havnt taken it for like 36 hours. I'm hurtin, but I think it was the meth still in my system that sent me intoprecipitated w/d and that's been bout two weeks. And I only took it for about 2 wks but it destroyed me. Thanks Vicki
Please work with your doctor on this. Sorry, but we don't give out dosing instructions on this site. You understand it can be very dangerous.
I know you are hurting so call your doctor first thing in the morning.
Hang in there and let us know how you are doing.
Yea I understand about the dosing indtructions but you have to know or maybe you personally don't that recovering addicts are a much better reference than doc who have no personal experience. I appreciate your comments please don't think I'm being a jerk but I'm just looking for input. I'm more curious than anything.
HI you realy need to call you doctor to make shure but I know you need to be in withdrawal
b/4 going on the sub...you should be fine with the methadone aspect of it by now but again with the oxy ask your doctor you dont want to repeat what happened good luck and God bless....Gnarly
You really need to get ahold of your doctor. How long had you been on Sub?
Ihad been on sub maitenence for a year. Then the Meath was given to me by my nephrologist. I being the sddict I am should have said no but didn't, also recently beating cancer it has Bern hard to say no to the drugs. I was good all through the cancer pains on sub maitenece but the kidney pain was horrible. Anyhow gnarly? You think i'm ok as far as the meth angle goes? Like I said it was only about 2 wks and I have no prob suckin up a bit of oxy sick as long as I don't go inti precip w/d again? Thanks.
hi we have had the persipatated withdrawal thing hit other members b/4 so we looked it up in the sub physicians desk reference it says if at 20mg and below alow at lest 24 hr b/4 administering sub if your dose is higher alow 36hr and they highly recommend tapering to below 20mg b/4 administering it ....AGAIN ask your doctor,,,,,Gnarly
Yes I had asked doc he said just too be in w/d from the oxy and I would be fine. I HAVE asked doc but as I know and the whole reason I'm asking is just because they are a medical doc doesn't mean they have nearly the experience that thus forum has which is why it's hers and why I'm posting. Precipitated w/d exists I believe bc dr have no true experience, if I went by his advice I'd have taken it already that's why I'm asking for the input of all of you
I CAN NOT believe a doc would prescribe methadone for a freakin kidney infection! This right there is the main problem and why MMT is getting such a bad wrap. Methadone is strong medication and should be given only to recovery opiate addicts, cancer pts or other pts with a SEVERE dibilitating disease and only AFTER trying other types of medication for pain mgt. It floors me that he would prescribe it for a kidney infection, I don't care how bad of an infection it was.
i agree with you 100%,thats what this forum is for.i would much rather listen to you guys that have been through this stuff than some doctor who only knows how to get us addicted and then just leave us hanging
methadone is the worst possible withdrawal to come off of. you have to taper off it very very slowly. like 1mg a day pretty much. it`s very very hard and very dangerous. the program i went on with methadone was to get off oxycontin. i was on 300mg a day, and what they did was formulate a dose of methadone to match the oxycontin, and slowly took me off the methadone day by day. you cant go cold turkey off methadone. it`s approximately 3x the strength of methadone. so if you were on 40mg a day, you would need around 120mg of oxycontin a day to break even. taking that much, to get you off the methadone, it would take time, and by then you;d be addicted to oxycontin instead of methadone. methadone should never be stopped cold turkey, or used to a point of dependency. it is literally hell to get off of.